MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CASSETTE RESERVOIRS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CASSETTE RESERVOIRS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7100-24
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that during use of this smiths medical cadd cassette reservoirs, delivery accuracy issue was noted.It was reported that the patient was not receiving the full intended doses.No reported adverse effects.

Brand Name
CADD CASSETTE RESERVOIRS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8405672
Report Number3012307300-2019-01087
Device Sequence Number13550533
Product Code FPA
UDI-Device Identifier10610586022340
UDI-Public10610586022340
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K843772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number21-7100-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2019
Initial Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1